# SDR QXEA9901584

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821PH
- Make and model: Dhav DHC8102
- Aircraft serial: 104
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Out Of Position
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT NR 4 FLAP TRACK AFT ATTACH GAPS DO NOT MEET MANUFACTURERS SPECS.  REPAIRED IAW HORIZON AIR EA 9-57-436.
